American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16K20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 54 of 54 found      Go to page: 1 2

[31] Patrick J. Morandi and Adrian R. Wadsworth. Integral Dubrovin valuation rings . Trans. Amer. Math. Soc. 315 (1989) 623-640. MR 986696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. Adrian Albert. Simple algebras of degree $p\sp e$ over a centrum of characteristic $p$ . Trans. Amer. Math. Soc. 40 (1936) 112-126. MR 1501866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Claiborne G. Latimer. On ideals in a quaternion algebra and the representation of integers by Hermitian forms . Trans. Amer. Math. Soc. 40 (1936) 439-449. MR 1501883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Claiborne G. Latimer. On the class number of a quaternion algebra with a negative fundamental number . Trans. Amer. Math. Soc. 40 (1936) 318-323. MR 1501876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] A. Adrian Albert. Normal division algebras of degree $p\sp e$ over $F$ of characteristic $p$ . Trans. Amer. Math. Soc. 39 (1936) 183-188. MR 1501840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] A. Adrian Albert. Normal division algebras over a modular field . Trans. Amer. Math. Soc. 36 (1934) 388-394. MR 1501750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] A. Adrian Albert. Non-cyclic algebras of degree and exponent four . Trans. Amer. Math. Soc. 35 (1933) 112-121. MR 1501674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] A. Adrian Albert. On normal simple algebras . Trans. Amer. Math. Soc. 34 (1932) 620-625. MR 1501653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] A. Adrian Albert. Normal division algebras of degree four over an algebraic field . Trans. Amer. Math. Soc. 34 (1932) 363-372. MR 1501642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] A. Adrian Albert and Helmut Hasse. A determination of all normal division algebras over an algebraic number field . Trans. Amer. Math. Soc. 34 (1932) 722-726. MR 1501659.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. Adrian Albert. On direct products, cyclic division algebras, and pure Riemann matrices . Trans. Amer. Math. Soc. 33 (1931) 219-234. MR 1501586.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] A. Adrian Albert. On normal division algebras of type $R$ in thirty-six units . Trans. Amer. Math. Soc. 33 (1931) 235-243. MR 1501587.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] C. C. MacDuffee. The discriminant matrix of a semi-simple algebra . Trans. Amer. Math. Soc. 33 (1931) 425-432. MR 1501596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] A. Adrian Albert. On direct products . Trans. Amer. Math. Soc. 33 (1931) 690-711. MR 1501610.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] A. Adrian Albert. Errata: ``On direct products, cyclic division algebras, and pure Riemann matrices'' [Trans.\ Amer.\ Math.\ Soc. {\bf 33} (1931), no. 1, 219--234; 1510586] . Trans. Amer. Math. Soc. 33 (1931) 999. MR 1500511.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] A. Adrian Albert. New results in the theory of normal division algebras . Trans. Amer. Math. Soc. 32 (1930) 171-195. MR 1501532.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] L. E. Dickson. Construction of division algebras . Trans. Amer. Math. Soc. 32 (1930) 319-334. MR 1501540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] L. E. Dickson. New division algebras . Trans. Amer. Math. Soc. 28 (1926) 207-234. MR 1501341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Olive C. Hazlett. On the theory of associative division algebras . Trans. Amer. Math. Soc. 18 (1917) 167-176. MR 1501067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] James Byrnie Shaw. Quaternion developments with applications . Trans. Amer. Math. Soc. 13 (1912) 279-292. MR 1500918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] L. E. Dickson. On commutative linear algebras in which division is always uniquely possible . Trans. Amer. Math. Soc. 7 (1906) 514-522. MR 1500764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Leonard Eugene Dickson. Linear algebras in which division is always uniquely possible . Trans. Amer. Math. Soc. 7 (1906) 370-390. MR 1500755.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] James Mills Peirce. On certain complete systems of quaternion expressions, and on the removal of metric limitations from the calculus of quaternions . Trans. Amer. Math. Soc. 5 (1904) 411-420. MR 1500680.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Wendell M. Strong. Note on non-quaternion number systems . Trans. Amer. Math. Soc. 2 (1901) 43-48. MR 1500555.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 54 of 54 found      Go to page: 1 2